# SDR SWAA2018082824630

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 22,752 hours, 9,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 5A331250
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR PER AMM.
